# SDR CA981109035

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 54C546349
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, GEAR SELECTED UP.   NOSE GEAR RED LIGHT STAYED ON AS WELL AS LEFT AND RIGHT DOOR ADVISORY LIGHTS FOR MAIN GEAR.  NOSE LANDING GEAR SOLENOID SEQUENCE VALVE REPLACED.
